# SDR CNMA20110011

- Difficulty date: March 19, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,427 hours, 11,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 535-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AND INTERCOSTAL AT APPROX LONGERON 44L HAS AREAS OF CORROSION AND FASTENER HEADS POPPED FROM STA 535 TO 595. REPAIRED INTERCOSTAL IAW SRM VOL I 53-00-01, FIG 8, PG 27.  REMOVED CORR IAW SRM VOL II 51-21-01, PG 28 AND REMOVED BAD FASTNER IAW SRM VOL II 51-35-01, PG 1.  ACCOMPLISHED UT THICKNESS CHECK IAW NDT-SPM 04-00-03. NOMINAL THICKNESS .058, THICKNESS AFTER CLEAN UP .032, MAX MATERIAL.
